# SDR DL72W953128

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 L/E SLAT COVE SKIN ANGLE CRACKED AT I/B STOP PAD.  ITEM FOUND DURING E-2 LETTER CHECK.  REPAIRED PER MM 57-54-0 PG 807.
